# SDR FDEA201811193304

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,132 hours, 17,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transmitter
- Condition: False Activation
- Location: Tire Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TIRE FAIL AFTER GEAR RETRACTION.   REMOVED AND REPLACE TIRE PRESSURE TRANSMITTER.  OK FOR SERIVCE
